首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON THE SMALL SAMPLE PROPERTIES OF NORM-RESTRICTED MAXIMUM-LIKELIHOOD ESTIMATORS FOR LOGISTIC-REGRESSION MODELS
被引:44
|
作者
:
DUFFY, DE
论文数:
0
引用数:
0
h-index:
0
机构:
CORNELL UNIV,SCH OPERAT RES & IND ENGN,ITHACA,NY 14853
CORNELL UNIV,SCH OPERAT RES & IND ENGN,ITHACA,NY 14853
DUFFY, DE
[
1
]
SANTNER, TJ
论文数:
0
引用数:
0
h-index:
0
机构:
CORNELL UNIV,SCH OPERAT RES & IND ENGN,ITHACA,NY 14853
CORNELL UNIV,SCH OPERAT RES & IND ENGN,ITHACA,NY 14853
SANTNER, TJ
[
1
]
机构
:
[1]
CORNELL UNIV,SCH OPERAT RES & IND ENGN,ITHACA,NY 14853
来源
:
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS
|
1989年
/ 18卷
/ 03期
关键词
:
D O I
:
10.1080/03610928908829944
中图分类号
:
O21 [概率论与数理统计];
C8 [统计学];
学科分类号
:
020208 ;
070103 ;
0714 ;
摘要
:
引用
收藏
页码:959 / 980
页数:22
相关论文
共 50 条
[1]
COMPARISON OF DIFFERENT MAXIMUM-LIKELIHOOD ESTIMATORS IN A SMALL SAMPLE LOGISTIC-REGRESSION WITH 2 INDEPENDENT BINARY VARIABLES
WHALEY, FS
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Community and Family Medicine, Dartmouth Medical School, Hanover, New Hampshire, 03756
WHALEY, FS
[J].
STATISTICS IN MEDICINE,
1991,
10
(05)
: 723
-
731
[2]
ON THE EXISTENCE OF MAXIMUM-LIKELIHOOD ESTIMATES IN LOGISTIC-REGRESSION MODELS
ALBERT, A
论文数:
0
引用数:
0
h-index:
0
ALBERT, A
ANDERSON, JA
论文数:
0
引用数:
0
h-index:
0
ANDERSON, JA
[J].
BIOMETRIKA,
1984,
71
(01)
: 1
-
10
[3]
NORM RESTRICTED MAXIMUM-LIKELIHOOD ESTIMATORS FOR BINARY REGRESSION-MODELS WITH PARAMETRIC LINK
CZADO, C
论文数:
0
引用数:
0
h-index:
0
机构:
YORK UNIV,DEPT MATH & STAT,N YORK M3J 1P3,ON,CANADA
YORK UNIV,DEPT MATH & STAT,N YORK M3J 1P3,ON,CANADA
CZADO, C
[J].
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
1993,
22
(08)
: 2259
-
2274
[4]
MAXIMUM-LIKELIHOOD METHODS FOR COMPLEX SAMPLE DATA - LOGISTIC-REGRESSION AND DISCRETE PROPORTIONAL HAZARDS MODELS
CHAMBLESS, LE
论文数:
0
引用数:
0
h-index:
0
机构:
CHEM IND INST TOXICOL,RES TRIANGLE PK,NC 27709
CHEM IND INST TOXICOL,RES TRIANGLE PK,NC 27709
CHAMBLESS, LE
BOYLE, KE
论文数:
0
引用数:
0
h-index:
0
机构:
CHEM IND INST TOXICOL,RES TRIANGLE PK,NC 27709
CHEM IND INST TOXICOL,RES TRIANGLE PK,NC 27709
BOYLE, KE
[J].
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
1985,
14
(06)
: 1377
-
1392
[5]
PENALIZED MAXIMUM-LIKELIHOOD ESTIMATION IN LOGISTIC-REGRESSION AND DISCRIMINATION
ANDERSON, JA
论文数:
0
引用数:
0
h-index:
0
机构:
CHRISTIE HOSP & HOLT RADIUM INST,STAT UNIT,MANCHESTER M20 9BX,LANCS,ENGLAND
CHRISTIE HOSP & HOLT RADIUM INST,STAT UNIT,MANCHESTER M20 9BX,LANCS,ENGLAND
ANDERSON, JA
BLAIR, V
论文数:
0
引用数:
0
h-index:
0
机构:
CHRISTIE HOSP & HOLT RADIUM INST,STAT UNIT,MANCHESTER M20 9BX,LANCS,ENGLAND
CHRISTIE HOSP & HOLT RADIUM INST,STAT UNIT,MANCHESTER M20 9BX,LANCS,ENGLAND
BLAIR, V
[J].
BIOMETRIKA,
1982,
69
(01)
: 123
-
136
[6]
CONSTRAINED MAXIMUM-LIKELIHOOD EXEMPLIFIED BY ISOTONIC CONVEX LOGISTIC-REGRESSION
GEYER, CJ
论文数:
0
引用数:
0
h-index:
0
GEYER, CJ
[J].
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION,
1991,
86
(415)
: 717
-
724
[7]
A COMPARISON OF THE MAXIMUM-LIKELIHOOD AND DISCRIMINANT FUNCTION ESTIMATORS OF THE COEFFICIENTS OF THE LOGISTIC-REGRESSION MODEL FOR MIXED CONTINUOUS AND DISCRETE VARIABLES
HOSMER, T
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WASHINGTON, SEATTLE, WA 98195 USA
UNIV WASHINGTON, SEATTLE, WA 98195 USA
HOSMER, T
HOSMER, D
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WASHINGTON, SEATTLE, WA 98195 USA
UNIV WASHINGTON, SEATTLE, WA 98195 USA
HOSMER, D
FISHER, L
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WASHINGTON, SEATTLE, WA 98195 USA
UNIV WASHINGTON, SEATTLE, WA 98195 USA
FISHER, L
[J].
COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION,
1983,
12
(01)
: 23
-
43
[8]
CONDITIONS FOR THE EXISTENCE OF MAXIMUM-LIKELIHOOD-ESTIMATES IN LOGISTIC-REGRESSION MODELS
SANTNER, TJ
论文数:
0
引用数:
0
h-index:
0
SANTNER, TJ
DUFFY, DE
论文数:
0
引用数:
0
h-index:
0
DUFFY, DE
[J].
BIOMETRIKA,
1986,
73
(03)
: 755
-
758
[9]
SEQUENTIAL MAXIMUM-LIKELIHOOD ESTIMATION WITH APPLICATIONS TO LOGISTIC-REGRESSION IN CASE-CONTROL STUDIES
GRAMBSCH, P
论文数:
0
引用数:
0
h-index:
0
机构:
MAYO CLIN & MAYO FDN,BIOSTAT SECT,DEPT HLTH SCI RES,ROCHESTER,MN 55905
MAYO CLIN & MAYO FDN,BIOSTAT SECT,DEPT HLTH SCI RES,ROCHESTER,MN 55905
GRAMBSCH, P
[J].
JOURNAL OF STATISTICAL PLANNING AND INFERENCE,
1989,
22
(03)
: 355
-
369
[10]
On the Efficiency of Maximum-Likelihood Estimators of Misspecified Models
Diong, Mahamadou Lamine
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Toulouse, ISAE Supaero, Toulouse, France
Univ Toulouse, ISAE Supaero, Toulouse, France
Diong, Mahamadou Lamine
Chaumette, Eric
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Toulouse, ISAE Supaero, Toulouse, France
Univ Toulouse, ISAE Supaero, Toulouse, France
Chaumette, Eric
Vincent, Francois
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Toulouse, ISAE Supaero, Toulouse, France
Univ Toulouse, ISAE Supaero, Toulouse, France
Vincent, Francois
[J].
2017 25TH EUROPEAN SIGNAL PROCESSING CONFERENCE (EUSIPCO),
2017,
: 1455
-
1459
←
1
2
3
4
5
→